# SDR VTZA97348

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT 0700 HOURS ON 6-25-97 DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE LT AND RT FORWARD EXTERIOR OVERWING EMERGENCY LIGHTS WERE INOPERABLE.  MAINTENANCE INSPECTED AND OPENED DMI 40710, MEL 33-1.  MAINTENANCE CLOSED DMI 40710 ON 6-26-97 BY RESECURING WIRE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
